# SDR FDEA202208031854

- Difficulty date: August 3, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 767-300
- Aircraft serial: 43633
- Aircraft time: 6,925 hours, 3,290 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Punctured
- Location: Rt Nr 8 Spoiler
- Part time: 6,925 hours, 3,290 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER NO. 8 LOWER SURFACE WITH PUNCTURE R.H. WING SPOILER NO. 8 LOWER SURFACE WAS REPAIRED IAW B767 SRM 57-70-01 REP. 1, FIG 201   SHEET 1, 2, 4, PAGE 1-4 AND SRM 51-70-17-0G PARA. 4.C. PAGE 1, 25, 26, 36, 49; FIG. 11  REV. 82   DEC15/2021
